Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 82, NWS Mobile, AL

November 13, 2009Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Nov 13, 2009, 9:19 AM CST for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 13, 2009, 9:19 AM CST (15:19 UTC)
Expired
Nov 16, 2009, 10:21 AM CST
In force
3 days
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 24.83 ft at Nov 14, 2009, 4:00 PM CST.

actionminormoderate20253011/1311/1411/1511/1611/17
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 131519
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
919 AM CST FRI NOV 13 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.


SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-141519-
/O.NEW.KMOB.FL.W.0082.091113T1519Z-091115T0600Z/
/LRYA1.1.ER.091113T0912Z.091114T0000Z.091115T0000Z.NO/
919 AM CST FRI NOV 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THIS MORNING UNTIL LATE SATURDAY NIGHT
* AT 7AM FRIDAY THE STAGE WAS...24.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 24.4 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT 24.0 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
6 follow-up statements
000 
WGUS84 KMOB 140213
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
813 PM CST FRI NOV 13 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING
   CHOCTAW...CLARKE...AND WASHINGTON COUNTIES. 
  
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 


SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-150213-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-091116T0600Z/
/CLDA1.1.ER.091112T1340Z.091113T2100Z.091116T0000Z.NO/
813 PM CST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL LATE SUNDAY NIGHT 
* AT 7PM FRIDAY THE STAGE WAS 30.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 29.0 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
  BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-150213-
/O.EXT.KMOB.FL.W.0082.000000T0000Z-091116T0300Z/
/LRYA1.1.ER.091113T0912Z.091114T0600Z.091115T2100Z.NO/
813 PM CST FRI NOV 13 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL SUNDAY EVENING 
* AT 7PM FRIDAY THE STAGE WAS 24.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT 24.0 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$
000 
WGUS84 KMOB 141534
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
934 AM CST SAT NOV 14 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...

  TOMBIGBEE RIVER NEAR LEROY AND COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE
  AND WASHINGTON COUNTIES.

  ALABAMA RIVER NEAR CLAIBORNE AND MILLERS FERRY DAMS AFFECTING
  DALLAS...MONROE AND WILCOX COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-151534-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-091115T2230Z/
/CLDA1.1.ER.091112T1340Z.091114T0700Z.091115T1630Z.NO/
934 AM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL SUNDAY AFTERNOON 
* AT 8AM SATURDAY THE STAGE WAS 30.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.

$$

ALC023-025-129-151533-
/O.EXT.KMOB.FL.W.0082.000000T0000Z-091115T1800Z/
/LRYA1.1.ER.091113T0912Z.091114T1300Z.091115T1200Z.NO/
934 AM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL SUNDAY AFTERNOON 
* AT 7AM SATURDAY THE STAGE WAS 24.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.

$$

ALC047-099-131-151533-
/O.CON.KMOB.FL.W.0079.000000T0000Z-091117T2200Z/
/MRFA1.1.ER.091112T0931Z.091115T1200Z.091117T1600Z.NO/
934 AM CST SAT NOV 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* UNTIL TUESDAY AFTERNOON 
* AT 8AM SATURDAY THE STAGE WAS 70.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 72.6 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.


$$

ALC025-099-131-151533-
/O.CON.KMOB.FL.W.0080.000000T0000Z-091117T2200Z/
/CLBA1.1.ER.091113T0900Z.091115T0000Z.091117T1600Z.NO/
934 AM CST SAT NOV 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL TUESDAY AFTERNOON 
* AT 7AM SATURDAY THE STAGE WAS 44.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 45.2 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 43.0 FEET, FLOODING OF AGRICULTURAL LANDS WILL BEGIN TO GRADUALLY SUBSIDE AS 
THE RIVER DROPS BELOW 40 FEET.  HOWEVER SOME OVERFLOW WILL CONTINUE UNTIL THE 
LEVEL DROPS BELOW 27 FEET.

$$
000 
WGUS84 KMOB 150305
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
905 PM CST SAT NOV 14 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 

  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-160224-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-091116T0224Z/
/CLDA1.1.ER.091112T1340Z.091114T0700Z.091115T2024Z.NO/
905 PM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL SUNDAY EVENING 
* AT 8 PM SATURDAY THE STAGE WAS 30.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY 
  AFTERNOON.
AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-160304-
/O.EXT.KMOB.FL.W.0082.000000T0000Z-091116T0959Z/
/LRYA1.1.ER.091113T0912Z.091115T0100Z.091116T0359Z.NO/
905 PM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL LATE SUNDAY NIGHT 
* AT 7 PM SATURDAY THE STAGE WAS 24.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

ALC047-099-131-160304-
/O.EXT.KMOB.FL.W.0079.000000T0000Z-091118T0240Z/
/MRFA1.1.ER.091112T0931Z.091115T0600Z.091117T2040Z.NO/
905 PM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* UNTIL TUESDAY EVENING 
* AT 8 PM SATURDAY THE STAGE WAS 71.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 71.7 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.

$$

ALC025-099-131-160304-
/O.EXT.KMOB.FL.W.0080.000000T0000Z-000000T0000Z/
/CLBA1.1.ER.091113T0900Z.091116T1200Z.000000T0000Z.NO/
905 PM CST SAT NOV 14 2009

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL FURTHER NOTICE 
* AT 7 PM SATURDAY THE STAGE WAS 45.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 46.7 FEET BY MONDAY MORNING THEN BEGIN 
  FALLING.

$$
000 
WGUS84 KMOB 151630
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1030 AM CST SUN NOV 15 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-160400-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-091116T0400Z/
/CLDA1.1.ER.091112T1340Z.091114T0700Z.091115T2200Z.NO/
1030 AM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM UNTIL THIS EVENING

* AT 09AM SUNDAY THE STAGE WAS 29.8 FEET 
* MINOR FLOODING IS OCCURRING IS FORECAST TO CONTINUE INTO THIS EVENING 
* FLOOD STAGE IS 29.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
AT 29.0 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-160600-
/O.EXT.KMOB.FL.W.0082.000000T0000Z-091116T0600Z/
/LRYA1.1.ER.091113T0912Z.091115T0100Z.091116T0000Z.NO/
1030 AM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY UNTIL LATE TONIGHT 

* AT 07AM SUNDAY THE STAGE WAS 24.8 FEET 
* MINOR FLOODING IS OCCURRING IS FORECAST TO CONITNUE THROUGH THIS AFTERNOON 
* FLOOD STAGE IS 24.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
AT 24.0 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

ALC047-099-131-161629-
/O.EXT.KMOB.FL.W.0079.000000T0000Z-091117T2225Z/
/MRFA1.1.ER.091112T0931Z.091115T1400Z.091117T1625Z.NO/
1030 AM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM UNTIL TUESDAY AFTERNOON 
* AT 09AM SUNDAY THE STAGE WAS 71.5 FEET 
* MINOR FLOODING IS OCCURRING IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 66.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$

ALC025-099-131-161629-
/O.EXT.KMOB.FL.W.0080.000000T0000Z-091120T0936Z/
/CLBA1.1.ER.091113T0900Z.091116T1200Z.091120T0336Z.NO/
1030 AM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM UNTIL LATE THURSDAY NIGHT 
* AT 07AM SUNDAY THE STAGE WAS 46.1 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 42.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 46.7 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT.

$$
000 
WGUS84 KMOB 160218
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
818 PM CST SUN NOV 15 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 

  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-160913-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-091116T0913Z/
/CLDA1.1.ER.091112T1340Z.091114T0700Z.091116T0313Z.NO/
818 PM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL LATE TONIGHT 
* AT 7 PM SUNDAY THE STAGE WAS 29.2 FEET 
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-162024-
/O.EXT.KMOB.FL.W.0082.000000T0000Z-091116T2024Z/
/LRYA1.1.ER.091113T0912Z.091115T0100Z.091116T1424Z.NO/
818 PM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL MONDAY AFTERNOON 
* AT 7 PM SUNDAY THE STAGE WAS 24.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

ALC047-099-131-170217-
/O.EXT.KMOB.FL.W.0079.000000T0000Z-091117T2048Z/
/MRFA1.1.ER.091112T0931Z.091115T1400Z.091117T1448Z.NO/
818 PM CST SUN NOV 15 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* UNTIL TUESDAY AFTERNOON 
* AT 7 PM SUNDAY THE STAGE WAS 70.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING.

$$

ALC025-099-131-170217-
/O.CON.KMOB.FL.W.0080.000000T0000Z-091120T0936Z/
/CLBA1.1.ER.091113T0900Z.091116T0100Z.091120T0336Z.NO/
818 PM CST SUN NOV 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL LATE THURSDAY NIGHT 
* AT 7 PM SUNDAY THE STAGE WAS 46.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY BEFORE 
  MIDNIGHT.


$$
000 
WGUS84 KMOB 161621
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1021 AM CST MON NOV 16 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 


SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-161651-
/O.CAN.KMOB.FL.W.0082.000000T0000Z-091116T2024Z/
/LRYA1.1.ER.091113T0912Z.091115T0100Z.091116T1108Z.NO/
1021 AM CST MON NOV 16 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL THIS AFTERNOON 
* AT 7AM MONDAY THE STAGE WAS 23.9 FEET 
* FLOOD STAGE IS 24.0 FEET
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 13, 4:35 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Nov 13, 4:35 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST FRI NOV 13 2009

.SHORT TERM TODAY AND TONIGHT...A SHORTWAVE RIDGE WILL BUILD
ACROSS THE SOUTHEAST STATES TODAY. MEANWHILE SFC HIGH PRESSURE WILL
ACROSS MOVE ACROSS THE CENTRAL GULF COAST THROUGH TONIGHT. THIS WILL
AGAIN RESULT IN IN CLEAR SKIES WITH ONLY A FEW PATCHES OF CIRRUS
CLOUDS TODAY. THICKNESS VALUES WILL INCREASE TODAY AS THE RIDGE
BUILDS RESULTING IN HIGH TEMPS A FEW DEGREES WARMER THAN THOSE ON
THURSDAY...GENERALLY IN LOW 70S. CLEAR SKIES AND LIGHT WINDS WILL
ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS WITH HIGH PRESSURE
OVERHEAD. TEMPERATURES WILL AGAIN FALL INTO THE LOW TO MID 40S
INLAND TO THE LOW 50S ALONG THE COAST. /13

.LONG TERM SATURDAY THROUGH FRIDAY...AXIS OF UPPER RIDGE OVER THE
FORECAST AREA SATURDAY MORNING...WILL GRADUALLY MOVE EAST OVER THE
WESTERN ATLANTIC EARLY NEXT WEEK. SURFACE RIDGE ACROSS THE SOUTHEAST
STATES WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK...AND THEN
WEAKEN MID WEEK AS A WEAK COLD FRONT APPROACHES FROM THE NORTHWEST.
DRY AND ABOVE NORMAL TEMPERATURES WILL OCCUR THROUGH THE
WEEKEND...FOLLOWED BY AN INCREASE IN RAIN CHANCES FROM MONDAY
AFTERNOON THROUGH MID WEEK WITH THE PASSAGE OF THE FRONT. THE FRONT
IS EXPECTED TO STALL AND DISSIPATE ACROSS THE SOUTHEAST STATES...SO
KEPT ISOLATED RAIN CHANCES GOING THROUGH THE REMAINDER OF THE
FORECAST. /22

&&

.MARINE...HIGH PRESSURE WILL MOVE ACROSS THE MARINE AREA OVER THE
WEEKEND BRINGING A PERIOD OF MOSTLY LIGHT AND VARIABLE WIND FLOW.
THE HIGH WILL MOVE EAST OF THE AREA EARLY NEXT WEEK AS A LOW
PRESSURE SYSTEM DEVELOPS ACROSS THE SOUTHERN PLAINS...THIS WILL
BRING A LIGHT ONSHORE FLOW TO MARINE AREA FOR EARLY NEXT WEEK. /13

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD.
/13

&&

.FIRE...A HIGH OVER THE REGION WILL MOVE EAST BRINGING ONSHORE WIND
AND INCREASING TEMPERATURES INTO THE COMING WEEK. THE SURFACE HIGH
MOVES EAST BY THE BEGINNING OF NEXT WEEK. MINIMUM RELATIVE HUMIDITY
WILL BE BETWEEN 35 AND 40 PERCENT THROUGH THE WEEKEND. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  45  75  51 /  00  00  00  00
PENSACOLA   71  50  74  52 /  00  00  00  00
DESTIN      71  53  71  55 /  00  00  00  00
EVERGREEN   72  37  75  42 /  00  00  00  00
WAYNESBORO  70  38  75  47 /  00  00  00  00
CAMDEN      71  40  75  43 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 13, 5:00 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST FRI NOV 13 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST FRI NOV 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING IS FORECAST ALONG THE ALABAMA RIVER AFFECTING
MONROE...WILCOX...CLARKE...MONROE AND WILCOX COUNTIES IN ALABAMA AND
ALSO ALONG THE TOMBIGBEE RIVER AFFECTING CHOCTAW...CLARKE AND
WASHINGTON COUNTIES IN ALABAMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MINOR FLOODING WILL CONTINUE ALONG THE ALABAMA AND TOMBIGBEE RIVERS
IN SOUTHWEST ALABAMA INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER WILL NOT BE REQUIRED.

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.